# SDR 99ZZZX1029

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N710TA
- Make and model: Beech 400A
- Aircraft serial: RK183
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Loose
- Location: Cabin Door
- Part time: 773 hours
- Component: 45A301591
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR HANDLE LOCKING PIN WOULD NOT ENGAGE THE HANDLE.  FOUND THE BUSHING IN THE BEARING PLATE, PN 45A30159-1, HAD BACKED OUT.  THIS KEPT THE LOCKING PIN, PN 45A30181-9, FROM MOVING IN FAR ENOUGH TO LOCK THE HANDLE.  THE BUSHING WAS RE-SEATED BACK INTO THE PLATE AND THEN STAKED; IT HAD NOT BEEN STAKED BEFORE.
